# SDR CALA2017110303897

- Difficulty date: November 2, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 75,549 hours, 28,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53112242200
- Condition: Dented
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT FRAME 23 FROM STRINGERS 22 TO 23L IS DENTED.   REPAIRED IAW ECRA 5331-02171, PART 1.
